# SDR RAIA951036

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 109A703056A
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - FLT 4717 - NOSE GEAR SQUAT SWITCH FAILED TO ENGAGE.  MAINTENANCE SERVICED NOSE STRUT, GEAR SWING AND OPERATIONAL CHECKS GOOD.  (M)
